# SDR W6JA20210106041

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N144PK
- Make and model: Gulstm GIV
- Aircraft serial: 1210
- Aircraft time: 15,146 hours, 6,325 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED EXPERIENCING FIRE IN GALLEY, WITH SMOKE IN CABIN.  DECLARED AN EMERGENCY TO LAND NEAREST AIRPORT.  CO-PILOT WAS ABLE TO CONTAIN FIRE WITH A HAND HELD FIRE EXTINGUISHER TO GALLEY OVEN.  SOURCE OF FIRE WAS FROM A CARDBOARD/FOIL CATERING CONTAINER IN OVEN.  CREW DIVERTED AND LANDED AT KSHV, CONFIRMED NO FAULT WITH AIRCRAFT EQUIPMENT AND THAT SMOKED CLEARED OUT OF AIRCRAFT.  CHECKED ON PASSENGERS AND FLIGHT ATTENDANT THAT THEY WERE OKAY TO CONTINUE.  AFTER TAKING ON ADDITIONAL FUEL CONTINUED ON TO ORIGINAL DESTINATION (KLAX) WITHOUT FURTHER PROBLEM.
